# SDR AWXA200200676

- Difficulty date: July 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,452 hours, 48,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION THE LT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
